MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000324
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
There was no patient involvement.It was reported that helium leakage alarm occurred right after pumping started during corrective action.It was noted the machine was unable to pump, it systematically went to alarm.As a result, the interface block and pcs assembly were replaced, and the machine was returned to service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of helium loss alarm is confirmed.A leak was detected from the vent port of the pcs assembly and caused the pump to trigger "possible helium loss 2".The root cause of vent valve leak is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.

Brand Name
AUTOCAT2 WAVE ITALIAN
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12480290
Report Number3010532612-2021-00253
Device Sequence Number19919905
Product Code DSP
UDI-Device Identifier30801902092190
UDI-Public30801902092190
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000324
Device Catalogue NumberIAP-0500I
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1